advertisement
Question
Posted by: H | 2008/07/29

Hardlywig

Ek is my hele lewe lank hardlywing. Ek het nou onlangs duphalac dry begin gebruik. My probleem is nou dat ek verslik baie winde (poep) het. Dis nie die reuk wat my pla nie maar wel die klank. Ek het nooit woorheen die probleem gehad nie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo H
Probeer Pankreoflat 3 maal per dag en ‘n probiotika 3 keer per dag – waarskynlik gaan kos baie stadig deur jou derm en die suikeragtige inhoud van die Duphalac kan dalk gis.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement